# SDR RAIA960151

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: SP4594
- Condition: Dirty
- Location: Baggage Door
- Part time: 597 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DCA - FLT 7746 - BAGGAGE DOOR LIGHT ILLUMINATED DURING TAKEOFF.  MAINTENANCE CLEANED MICROSWITCH, OPERATION CHECK GOOD.  (X)
